# SDR 07N101VU01

- Difficulty date: May 23, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 2,063 hours
- Engine: Tmeca ARRIEL1E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: B632K1001051
- Part serial: KA0635
- Condition: Warning Light
- Location: Main Rotor
- Part time: 2,063 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT ENROUTE TO A LOCAL HOSPITAL FOR A PATIENT PICK UP, THE MAIN TRANSMISSION CHIP LIGHT ILLUMINATED. PERFORMED THE EMERGENCY PROCEDURE IAW THE AIRCRAFT CHECK LIST AND LANDED AT THE NEAREST AIRPORT WITHOUT INCIDENT. CREW WAS TRANSPORTED TO THE HOSPITAL BY LOCAL EMS AND THE PROGRAM DISPATCHED ONE OF ITS OTHER AIRCRAFT TO COMPLETE THE MISSION.  MECHANIC CLEANED AND INSPECTED THE MAIN TRANSMISSION CHIP PLUGS, CLEANED AND INSPECTED THE MAIN TRANSMISSION OIL FILTERS, DRAINED AND FLUSHED THE MAIN TRANSMISSION. GROUND RUN UP AND 30 MINUTE FLIGHT CHECK WERE COMPLETED BEFORE AIRCRAFT WAS RETURNED TO SERVICE.
